# SDR A6WA200540311

- Difficulty date: September 28, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 6,972 hours, 6,066 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 1 CAUTION MESSAGE AT TAKEOFF THRUST ABORTED TAKEOFF BELOW 40 KNOTS BTMS INDICATES 3, 3, 4, 4 LIGHT BRAKING.  NO HIGH ENERGY STOP INSPECTION REQUIRED IAW 05-51-27 P601.  COMPLIED WITH (M) ACTION FOR MEL 24-11-01-01 PLACARDED.  SERVICED IDG NR 1 WITH OIL IAW CRJ AMM, LEAK AND OPS CHECK GOOD.  REMOVED FROM MEL.  (K)
